# SDR DHL2001364001

- Difficulty date: May 19, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A-5 CHECK- NR 2 ENGINE PYLON HEAT EXCHANGER ACCESS, I/B AFT CORNER SUPPORT ANGLE CRACKED.  REPLACED FORMED ANGLE AT NR 2 ENGINE PYLON HEAT EXCHANGER ACCESS CORNER IAW A-300 SRM 78-32-11 MATERIAL USED 2 INCH X 3 INCH OF 321-.032 LOT 68859082, PO 8314616.
